# SDR A6WA201040027

- Difficulty date: November 27, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Mislocated
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY (1) REDUNDANT HOLE AND QTY (2X) DRILL MARKS EXISTS IN PRESSURE BULKHEAD WEB AT FS 559.00, RBL 22.5, WL 50.0 QTY (1) REDUNDANT HOLE AND QTY (2X) DRILL MARKS REPAIRED IAW REO 601R-53-41-1117.
